# SDR ASOA20130917109

- Difficulty date: September 17, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 31,928 hours, 24,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE AISLE FLOOR EMERGENCY LIGHT AT ROW 16 WAS DISCOVERED INOPERATIVE.  MX R & R  LIGHT,  OPS CHECKED SUCCESSFUL.  ACFT APPROVED FOR RETURN TO SERVICE.
